# SDR N6WA2024072901

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N569GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10109
- Aircraft time: 42,712 hours, 32,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941SCC67
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH FS280.00 CROSSBEAM HAS SIGNS OF CORRROSION.  REPLACED LH AND RH FS280.00 CROSSBEAM IAW CRJ 550 SRM 51-42-06, 51-42-20,51-42-13.
